# SDR HEEA062428

- Difficulty date: May 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N406PH
- Make and model: Bell 407
- Aircraft serial: 53198
- System (JASC): 6300 · Main Rotor Drive System
- Part: Pitch Link
- Part number: 406010413119
- Condition: Damaged
- Location: Main Rotor
- Part time: 1,264 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWAGED AREA OF PITCH LINK REMOVED.
